View Full Version : Quitting Prozac


425runner
05-26-13, 05:40 PM
OK, I'm fed up with this shi* When I went to see the GP and complained about fatigue/being tired/Dex not working, he automatically prescribed Prozac saying it'd give me energy and make me feel better.

I gave it more then 2 weeks, didn't take any yesterday and felt much better last night, slept well - even had dreams, enjoyed listening to music again and so wasn't going to take it today but started having shakes, diarrhea, extreme diziness, sick to my stomach so I took 2.5mg and it all went away.

I just can't take this "stoned" feeling anymore, sure I'm not angry or emotional but I'm not feeling anything....it's just flat....no excitement, no pleasure in anything. No ambition whatsoever...I just don't care....

Going to quit tomorrow, maybe take l-theanine to help with the withhdrawals

Meagan
05-26-13, 05:48 PM
Sorry. :(

I would taper off, even if it's only been 2 weeks.

lsm-add
05-27-13, 08:09 AM
I took it for 3 months, it took a good 6 weeks for that "so tired I can't flip a page" feeling to go away. I stopped taking it for other reasons but had no issue just stopping. I'm now on Zoloft and it was 2 weeks of tiredness, though not as bad as prozac but now I feel better, not tired and best of all....I can think. I am clear headed, more concentration than off it. I just hope this isn't a transient effect as I've been on it just shy of a month now.

425runner
05-27-13, 08:42 AM
Wow...thanks for the feedback, no way I'm gonna wait 6 weeks! This is dangerous, I'm so out of it I don't know what I'm doing...and it messes up my sleep cause I end up drinking tons of coffee just to stay awake.

I'll call the doctor and ask for Zoloft instead.


I took it for 3 months, it took a good 6 weeks for that "so tired I can't flip a page" feeling to go away. I stopped taking it for other reasons but had no issue just stopping. I'm now on Zoloft and it was 2 weeks of tiredness, though not as bad as prozac but now I feel better, not tired and best of all....I can think. I am clear headed, more concentration than off it. I just hope this isn't a transient effect as I've been on it just shy of a month now.